- -

Mean square calculus and random linear fractional differential equations: Theory and applications

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Mean square calculus and random linear fractional differential equations: Theory and applications

Mostrar el registro completo del ítem

Burgos-Simon, C.; Cortés, J.; Villafuerte, L.; Villanueva Micó, RJ. (2017). Mean square calculus and random linear fractional differential equations: Theory and applications. Applied Mathematics and Nonlinear Sciences. 2(2):317-328. doi:10.21042/AMNS.2017.2.00026

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103762

Ficheros en el ítem

Metadatos del ítem

Título: Mean square calculus and random linear fractional differential equations: Theory and applications
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] The aim of this paper is to study, in mean square sense, a class of random fractional linear differential equation where the initial condition and the forcing term are assumed to be second-order random variables. The ...[+]
Palabras clave: Random mean square Caputo derivative , Random fractional linear differential equation , Random Fröbenius method
Derechos de uso: Cerrado
Fuente:
Applied Mathematics and Nonlinear Sciences. (eissn: 2444-8656 )
DOI: 10.21042/AMNS.2017.2.00026
Editorial:
UP4 Institute of Sciences, S.L.
Versión del editor: http://dx.doi.org/10.21042/AMNS.2017.2.00026
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem